# SDR AALA202310112579

- Difficulty date: October 11, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737823
- Aircraft serial: 44480
- Aircraft time: 8,282 hours, 3,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND NUMBER 2 FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT (AALA202310118907) AND BATTERY PACK (AALA202310112579). PER AMM 25-64-00.
